# SDR SWAA2025021094064

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 60,345 hours, 36,102 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

INGESTED BIRD ON #1 ENGINE ON FINAL APPROACH . IMEDIATELY SMELLED IN CABIN AND COCKPIT. FELT A VIBRATION ON LEFT SIDE BUT ALL ENGINE PARAMETERS NORMAL. REDUCED POWER + UNEVENTFUL LANDING.<[01] C/W BIRD STRIKE CONDITIONAL INSP PER AMM 05-51-18 PREFORMED BIRD STRIKE VISUAL INSPECTION PER MT 772-00-00 AND COMPLIED WITH BORESCOPE INSP PER MT 772-00-02 REF TTG8Q00YKTDS & TTG8Q00YKTZY NO DEFECTS NOTED.
